Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes stomach pain diarrhea and severe migraine

Premium Questions

Dr.  Neeraj Kumar MD

I could use some advice on avoiding the triggers due to constant and unending migraines. If I smell ... or me. I take Sumatriptan 50 mg only if I have to but when it reaches certain severe pain I take one ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr. Sassen S Kwasa MD

I am having several brain zaps during the day that leave me debilitated and in pain. ... View answer

Answered by : Dr. Sassen S Kwasa ( Internal Medicine Specialist)
Dr. Nishad BN MD

hello doctor, im suffering from migraine , at present i have stopped my treatment. during my treatment i was adviced to take dolo 650 during sever head ache along with other medicines. i use even now ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  Olsi Taka MD

My friend is on Pristiq . She has migraines 6/10 pain, we do not know what drug will be safe ... to control the migraines? ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Olsi Taka MD

My daughter had a severe migraine much worse than ever. She is 42 with 4 children she could hardly get up and the back of her neck and head were so painful. Her neurologist sent her to the ED and had ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Public Forum Discussions

Dr. Olgeta Xhufka MD

Please can you help. I can t sleep I m suffering from stress I have pains on my tummy every morning coupled with severe migraines and today I nearly collapsed on the corner of a desk with a dizzy spell... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.  Birma Ram Hudda MD

My daughter is 36 years old and had a baby 9 months ago. She experienced a serious migraine headache two weeks ago....it caused her to be very sick to her stomach, she had black spots in her vision ... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

im currently taking cymbalta 60mg for severe migraines. In the last 4 days I ve had severe migraines, I ve felt dizzy and nauseous, stomach cramping pain (almost like hunger... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

Trying to figure out what is causing my severe migraine, it has a gradual onset and goes away when I sleep. Migraine has been active for 2 months, with no relief. This is causing... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.     Ivan R. Rommstein MD

My dear friend has excruciating migraines, has only had it for three weeks and his eyes have now with pressure become blood shot, he is crouching over and rocking, squeezing his head in pain. Top of left side... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused...

Dr. Jonas Sundarakumar MD

Yes, it is an overdose and is likely to have caused gastric ulcers. Please have a medical examination.

Dr. Vivek Chail MD

Hi, Thanks for writing in to us. If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take treatment. Hope this...